On polarized canonical Calabi-Yau threefolds.

Thomas Peternell; Keiji Oguiso

Mathematische Annalen (1995)

  • Volume: 301, Issue: 2, page 237-248
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Peternell, Thomas, and Oguiso, Keiji. "On polarized canonical Calabi-Yau threefolds.." Mathematische Annalen 301.2 (1995): 237-248. <http://eudml.org/doc/165290>.

@article{Peternell1995,
author = {Peternell, Thomas, Oguiso, Keiji},
journal = {Mathematische Annalen},
keywords = {simply-generated line bundle; effective estimates on birationality; effective estimates on base point freeness; effective estimates on very ampleness; canonical Calabi-Yau threefold; minimal Calabi-Yau threefold; polarized variety},
number = {2},
pages = {237-248},
title = {On polarized canonical Calabi-Yau threefolds.},
url = {http://eudml.org/doc/165290},
volume = {301},
year = {1995},
}

TY - JOUR
AU - Peternell, Thomas
AU - Oguiso, Keiji
TI - On polarized canonical Calabi-Yau threefolds.
JO - Mathematische Annalen
PY - 1995
VL - 301
IS - 2
SP - 237
EP - 248
KW - simply-generated line bundle; effective estimates on birationality; effective estimates on base point freeness; effective estimates on very ampleness; canonical Calabi-Yau threefold; minimal Calabi-Yau threefold; polarized variety
UR - http://eudml.org/doc/165290
ER -

NotesEmbed ?

top

You must be logged in to post comments.